# SDR DALA2022111807438

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 67,948 hours, 22,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURNING SVC CHK, FOUND MULTIPLE AFT CABIN EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACKS M11489 & M11490 IAW AMM 33-51. OPS CHECKED GOOD.
